# SDR A6WA200100068

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bac 146200A
- Aircraft serial: E2087
- Aircraft time: 24,871 hours, 29,096 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE NOTICED FAINT ELECTRICAL SMELL, SWITCHED TO FRESH AIR MODE, ODOR DIMINISHED, BUT STILL PRESENT.  ON APPROACH SWITCHED TO APU AIR ODOR GONE.  MAINTENANCE RAN ENGINES, TESTED ON ALL AIR SOURCES, INSPECTED BEHIND OVERHEAD ELECTRICAL, REPOSITIONED RUBBER SLEEVE ON OVERHEAD ELECTRICAL PANEL LANYARD.
